# SDR AALA202512128787

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 46,048 hours, 19,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT ENTRY DOOR EXTERIOR SLIDE EMERGENCY LIGHT INOPERATIVE. RELAMPED LEFT AFT ENTRY DOOR EXTERIOR SLIDE EMERGENCY LIGHT. PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
